MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM ROLLER PUMP - 4" (ACCESSORY TO THE QUANTUM PUMP CONSOLE)

SPECTRUM MEDICAL LTD QUANTUM ROLLER PUMP - 4" (ACCESSORY TO THE QUANTUM PUMP CONSOLE)
Model Number QRP4
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion awaiting completion of investigation.
 
Event or Problem Description
User reported that during a procedure a quantum roller pump stopped working.The user chose to replace the quantum roller pump.The rest of the was completed without issue.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Conclusion awaiting completion of investigation.Follow-up: the issue was not able to be reproduced during the initial testing.On dismantling the device and inspection of the interior, evidence of liquid ingress was found.The device was beyond economic repair.

Brand Name
QUANTUM ROLLER PUMP - 4" (ACCESSORY TO THE QUANTUM PUMP CONSOLE)
Common Device Name
ROLLER PUMP
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
angus fletcher
ashville business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key22193933
Report Number3006073153-2025-00141
Device Sequence Number8628802
Product Code DTQ
UDI-Device Identifier05060434420794
UDI-Public05060434420794
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K173834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQRP4
Device Catalogue Number51-000011-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown